1. bookVolume 18 (2021): Issue 2 (December 2021)
Journal Details
License
Format
Journal
eISSN
2668-4217
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

Existence of Positive Solution for a Singular Fourth–Order Differential System

Published Online: 15 Nov 2021
Volume & Issue: Volume 18 (2021) - Issue 2 (December 2021)
Page range: 47 - 60
Journal Details
License
Format
Journal
eISSN
2668-4217
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

This paper investigates the existence of positive solutions for a fourth-order differential system using a fixed point theorem of cone expansion and compression type.

[1] C.P. Gupta, Existence and uniqueness theorems for a bending of an elastic beam equation, Appl. Anal. 26 (1988) 289–304.10.1080/00036818808839715 Search in Google Scholar

[2] C.P. Gupta, Existence and uniqueness results for some fourth order fully quasilinear boundary value problem, Appl. Anal. 36 (1990) 169–175.10.1080/00036819008839930 Search in Google Scholar

[3] B. Liu, Positive solutions of fourth-order two point boundary value problem, Appl. Math. Comput. 148 (2004) 407–420. Search in Google Scholar

[4] R. Ma, Positive solutions of fourth-order two point boundary value problems, Ann. Differential Equations 15 (1999) 305–313. Search in Google Scholar

[5] R. Ma, J. Zhang, S. Fu, The method of lower and upper solutions for fourth-order two point boundary value problems, J. Math. Anal. Appl. 215 (1997) 415–422.10.1006/jmaa.1997.5639 Search in Google Scholar

[6] R. Ma, H. Wang, On the existence of positive solutions of fourth-order ordinary differential equations, Appl. Anal. 59 (1995) 225–231.10.1080/00036819508840401 Search in Google Scholar

[7] A.R. Aftabizadeh, Existence and uniqueness theorems for fourth-order boundary problems, J. Math. Anal. Appl. 116 (1986) 415–426.10.1016/S0022-247X(86)80006-3 Search in Google Scholar

[8] Y. Yang, Fourth-order two-point boundary value problems, Proc. Amer. Math. Soc. 104 (1988) 175–180.10.1090/S0002-9939-1988-0958062-3 Search in Google Scholar

[9] M. A. Del Pino, R.F. Manasevich, Existence for fourth-order boundary problem under a two-parameter nonresonance condition, Proc. Amer. Math. Soc. 112 (1991) 81–86.10.1090/S0002-9939-1991-1043407-9 Search in Google Scholar

[10] RP Agarwal, B Kovacs, D O’Regan, Positive solutions for a sixth-order boundary value problem with four parameters - Boundary Value Problems, 1 (2013) 1–22.10.1186/1687-2770-2013-184 Search in Google Scholar

[11] RP Agarwal, B Kovacs, D O’Regan, Existence of positive solution for a sixthorder differential system with variable parameters - Journal of Applied Mathematics and Computing, 44 (2014) 437–454. Search in Google Scholar

[12] Ravi P. Agarwal, B Kovacs, D O’Regan, Existence of positive solutions for a fourthorder differential system Annales Polonici Mathematici 112 : 3 pp. 301–312., 12 p. (2014)10.4064/ap112-3-7 Search in Google Scholar

[13] F. Wang, Y. An, Positive solutions for a second-order differential systems, J. Math. Anal. Appl. 373 (2011) 370–375.10.1016/j.jmaa.2010.07.031 Search in Google Scholar

[14] D. Guo, V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic press, New York, 1988. Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo